# SDR SWIA201642283

- Difficulty date: June 5, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 32,016 hours, 26,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTRY THRESHOLD HAS CORROSION.  REPLACED CARGO DOOR ENTRY THRESHOLD FROM FS621-FS574 IAW REO.
